# SDR SWAA2025041706429

- Difficulty date: March 18, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS AREAS OF PULLED STRANDS.  <[01] PANEL 241DF PULLED STRANDS REPAIRED IAW SRM 53-00-50-2R-0.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
